# SDR G60A007

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47924
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cdp Tube
- Part number: 1555M23P01
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM JFK, CREW REPORTED NR 2 ENG FIRE LIGHT ILLUMINATED AT 500 FT FOR BOTH LOOPS AND STAYED ON UNTIL CLIMB POWER SELECTED.  APPROX 30 SECONDS LATER AS CLIMB CONTINUED AT APPROX 3000 FT LOOP 'A' LIGHT CAME ON AND 15 SECONDS LATER LOOP 'B'  LIGHT AND FIRE WARNING ILLUMINATED.  POWER WAS REDUCED BY 5 PERCENT AND BOTH LIGHTS WENT OUT.  LATER IN THE CLIMB LOOP 'A' LIGHT CAME ON FOR A FEW SECONDS THEN WENT OUT.  FLEW WITH NR 2 ENG AT REDUCED POWER FOR THE REMAINING FLIGHT.  A/C RETURNED TO JFK AND LANDED W/O FURTHER INCIDENTS.  NO EMERGENCY WAS DECLARED.  GROUND MX DURING INSPECTION OF NR 2 ENG FOUND LOWER 14 STAGE CDP AIR TUBE CRACKED.  THE CRACKED TUBE WAS REMOVED AND REPLACED.  THE A/C WAS RETURNED TO SE
